Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 20, NWS San Angelo, TX

August 11, 2014San Saba County, Texas

NWS San Angelo, TX issued this flash flood warning at Aug 11, 2014, 5:55 PM CDT for San Saba County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2014, 5:55 PM CDT (22:55 UTC)
Expired
Aug 11, 2014, 8:00 PM CDT
In force
2 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County San Saba County, TX

The radar

The Ft Hood radar (KGRK), 129 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1675 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WGUS54 KSJT 112255
FFWSJT
TXC411-120100-
/O.NEW.KSJT.FF.W.0020.140811T2255Z-140812T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
555 PM CDT MON AUG 11 2014

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SAN SABA COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 800 PM CDT

* AT 551 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE    
  ACROSS NORTHERN AND EASTERN SAN SABA COUNTY...MAINLY ALONG A LINE  
  FROM BEND TO SAN SABA TO RICHLAND SPRINGS. RADAR HAS INDICATED     
  RAINFALL AMOUNTS OF 2 TO 3 INCHES DURING THE PAST HOUR. ADDITIONAL 
  RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY THROUGH 8 PM. 

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
  RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
  COMPLETELY OFF THE ROAD.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SAN SABA...
RICHLAND SPRINGS...ALGERITA...SLOAN...BEND...SKEETERVILLE...ELM
GROVE...CHEROKEE AND CHAPPEL.

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  FM 1030 CROSSING WALLACE CREEK...
  COUNTY ROAD 432 CROSSING CHEROKEE CREEK...
  CROSSINGS ALONG COUNTY ROAD 244...
  CROSSINGS ALONG COUNTY ROAD 246...
  CR 208 CROSSING SAN SABA RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3092 9841 3092 9876 3128 9907 3145 9909
      3138 9870 3135 9870 3137 9865 3128 9860
      3127 9862 3127 9859 3118 9853 3114 9852
      3112 9854 3110 9853 3112 9850 3096 9845

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 3:28 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 11, 3:28 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
328 PM CDT MON AUG 11 2014

.SHORT TERM...
(Tonight and Tomorrow)

The cold front that we have been discussing the past several days
has moved through most of West Central Texas and is currently nearly
stationary just north of Interstate 10. A line of scattered
thunderstorms has developed along the front producing some localized
rainfall totals over an inch. A few storms had developed behind the
front in a developing CU field.

All of the high resolution models continue the storms along the
front as it slowly moves south out of the area later this evening.
They also continue the scattered activity north of the front into
the evening hours. Given the guidance and the scattered activity we
have seen the past several days, PoPs remain in the forecast
overnight for the area.

Tomorrow will be dry for much of the area, but all of the models are
in agreement that there will be some slight chances for
thunderstorms tomorrow, mainly before noon, south of a line from
Mertzon to Sonora. For temperatures, models have been very
consistent for the past several runs, so have not changed lows
tonight or highs tomorrow.

Reimer

.LONG TERM...
(Tuesday night through next Monday)

Minimum temperatures are expected to be a little cooler Tuesday
and Wednesday nights. Drier low-level air will filter into our
area and remain in place for a couple of days. With light east
winds Tuesday night and generally clear skies, temperatures
should drop into the mid to upper 60s for lows early Wednesday
morning. Similar conditions are expected the following night
with light southeast winds, and should have lows mostly in the
upper 60s early Thursday morning.

A warming trend will ensue late this week into the weekend, with
minimal rain chances. The upper level ridge will extend from the
Big Bend region north along the front range of the Rockies on
Wednesday. During the latter half of the week, the northern part
of the upper ridge will be supressed, with the center of the high
slowly shifting south over Texas and the Rio Grande Valley. As
the 850mb thermal ridge gradually expands east into our area,
highs in the mid to upper 90s at midweek will slowly climb to
around the century mark Saturday and Sunday. With increasing
southerly flow and an increase in low-level moisture and surface
dewpoints, nighttime temperatures will be warmer as well. Appears
that the upper high will be in close enough proximity to keep our
rain chances minimal into the first part of next week. Going with
persistence with temperatures above MOS guidance next Monday, as
guidance appears to be trending toward climatology late in the
forecast period.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 72  94  68  95  70 /  30  20   5   5   5
San Angelo 	 71  95  68  97  69 /  30  20  10   5   5
Junction 	 72  93  68  96  69 /  40  20  10   5   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 11, 2:52 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
252 PM CDT MON AUG 11 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-122000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
252 PM CDT MON AUG 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING.
SOME OF THESE STORMS COULD BE STRONG...BUT ORGANIZED SEVERE WEATHER
IS NOT EXPECTED. THE MAIN THREAT FROM THESE STORMS WILL BE CLOUD
TO GROUND LIGHTNING...OCCASIONAL GUSTY WINDS...AND LOCALIZED HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE SOUTH OF A LINE FROM MERTZON
TO SONORA...MAINLY BEFORE NOON ON TUESDAY. THE MAIN HAZARDS WILL
BE CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 11, 4:03 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
403 PM CDT MON AUG 11 2014

TXZ073-154-112130-
MCCULLOCH TX-CONCHO TX-
403 PM CDT MON AUG 11 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT FOR
MCCULLOCH AND CONCHO COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 400 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DOOLE...OR
ABOUT 20 MILES EAST OF PAINT ROCK...MOVING SOUTH AT 10 MPH. OTHER
STRONG THUNDERSTORMS WERE OVER NORTHERN MCCULLOCH COUNTY...MOVING
SLOWLY TOWARD THE SOUTH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING.

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
 OUTDOORS...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  DOOLE BY 410 PM CDT
  SALT GAP AND PEAR VALLEY BY 430 PM CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  WHITE STREET AT LIVE OAK CREEK...
  SOUTH BLACKBURN BETWEEN ADKINS AND 13TH...
  FM 0503 CROSSING WALOOPE CREEK...
  COUNTY ROAD 120 CROSSING EAST COW CREEK...
  FM 1121 CROSSING ONION CREEK...
  HALLUM DRAW...
  COUNTY ROAD 356 CROSSING LITTLE SADDLE CREEK...
  CROSSINGS ALONG COUNTY ROAD 138...
  CROSSINGS ALONG COUNTY ROAD 142...
  COUNTY ROAD 128 CROSSING REUBES CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF MCCULLOCH AND CONCHO
COUNTIES.

LAT...LON 3109 9959 3151 9972 3149 9964 3147 9962
      3148 9960 3147 9953 3143 9952 3145 9949
      3142 9947 3146 9944 3144 9934 3141 9931
      3144 9928 3147 9919 3145 9910 3111 9910
TIME...MOT...LOC 2102Z 357DEG 8KT 3142 9960
Special weather statement, Aug 11, 4:21 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
421 PM CDT MON AUG 11 2014

TXZ064-065-072-112145-
STERLING TX-TOM GREEN TX-COKE TX-
421 PM CDT MON AUG 11 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT FOR
STERLING...TOM GREEN AND COKE COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 413 PM CDT...STRONG THUNDERSTORMS WERE OVER COKE...EASTERN
STERLING AND NORTHERN TOM GREEN COUNTIES. THE STORMS WERE NEARLY
STATIONARY.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING.

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
 OUTDOORS...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  WATER VALLEY BY 445 PM CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  FM 1692 CROSSING SALES BRANCH...
  FM 1692 CROSSING CONCHO RIVER...
  MARCH CROSSING EAST FORK GRAPE CREEK...
  WALNUT GROVE CROSSING GRAPE CREEK...
  POST OAK CROSSING NORTH CONCHO RIVER...
  WALNUT CROSSING LITTLE WALNUT CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF STERLING...TOM GREEN
AND COKE COUNTIES.

LAT...LON 3209 10090 3207 10024 3158 10023 3158 10019
      3145 10011 3143 10011 3163 10110
TIME...MOT...LOC 2118Z 009DEG 1KT 3175 10061
Special weather statement, Aug 11, 4:33 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
433 PM CDT MON AUG 11 2014

TXZ139-154-155-112200-
MCCULLOCH TX-SAN SABA TX-COLEMAN TX-
433 PM CDT MON AUG 11 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT FOR
MCCULLOCH...SAN SABA AND COLEMAN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 428 PM CDT...STRONG THUNDERSTORMS WERE OVER NORTHERN MCCULLOCH
AND SAN SABA COUNTIES...ALONG A LINE FROM JUST WEST OF SAN SABA TO
ROCHELLE TO NEAR LOHN. THE THUNDERSTORMS WERE NEARLY STATIONARY.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING.

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
 OUTDOORS...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  FIFE AND US-283 NEAR THE MCCULLOCH-COLEMAN COUNTY LINE BY 500 PM
  CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  COUNTY ROAD 314 CROSSING EAST FORK COW CREEK...
  COUNTY ROAD 440 CROSSING DEEP CREEK...
  COUNTY ROAD 440 CROSSING SPRING BRANCH...
  COUNTY ROAD 356 CROSSING LITTLE SADDLE CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF MCCULLOCH...SAN SABA
AND COLEMAN COUNTIES.

LAT...LON 3093 9881 3106 9960 3148 9959 3144 9890
      3130 9860 3127 9862 3127 9859 3114 9852
      3112 9854 3110 9853 3111 9850 3098 9843
      3096 9845 3093 9841
TIME...MOT...LOC 2130Z 180DEG 0KT 3133 9931
Special weather statement, Aug 11, 5:02 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
502 PM CDT MON AUG 11 2014

TXZ155-112230-
SAN SABA TX-
502 PM CDT MON AUG 11 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR SAN
SABA COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 456 PM CDT...STRONG THUNDERSTORMS WERE LOCATED OVER SAN SABA
COUNTY...ALONG A LINE FROM BEND TO SAN SABA TO RICHLAND SPRINGS. THE
THUNDERSTORMS WERE NEARLY STATIONARY.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING.

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
 OUTDOORS...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THIS INCLUDES THE LOW WATER CROSSINGS...
  COUNTY ROAD 343 CROSSING CHEROKEE CREEK...
  CROSSINGS ALONG COUNTY ROAD 238...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF SAN SABA COUNTY.

LAT...LON 3093 9841 3093 9907 3146 9909 3147 9906
      3137 9869 3135 9870 3135 9864 3129 9859
      3127 9862 3127 9857 3123 9855 3120 9856
      3117 9851 3111 9853 3113 9849 3111 9846
      3106 9847 3102 9843 3096 9845
TIME...MOT...LOC 2159Z 004DEG 1KT 3103 9849
Special weather statement, Aug 11, 5:31 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
531 PM CDT MON AUG 11 2014

TXZ140-112300-
BROWN TX-
531 PM CDT MON AUG 11 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR BROWN
COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 528 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF ZEPHYR...OR ABOUT 11 MILES SOUTHEAST OF EARLY...MOVING SOUTH AT 5
MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING.

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
 OUTDOORS...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
EASTERN BROWN COUNTY.

THIS INCLUDES THE LOW WATER CROSSINGS...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF BROWN COUNTY.

LAT...LON 3168 9872 3168 9876 3161 9877 3158 9881
      3153 9890 3153 9893 3170 9892 3177 9871
      3171 9867
TIME...MOT...LOC 2230Z 014DEG 6KT 3161 9883
Special weather statement, Aug 11, 5:43 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
543 PM CDT MON AUG 11 2014

TXZ155-112315-
SAN SABA TX-
543 PM CDT MON AUG 11 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT FOR SAN
SABA COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  HEAVY RAINFALL
  GUSTY WINDS

AT 538 PM CDT...STRONG THUNDERSTORMS WERE LOCATED JUST NORTH OF BEND
ALONG THE COLORADO RIVER. OTHER THUNDERSTORMS WERE LOCATED JUST
NORTHWEST OF RICHLAND SPRINGS. THE STORMS WERE MOVING SOUTH AT 5 TO
10 MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING.

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
 OUTDOORS...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  SAN SABA BY 555 PM CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  FM 1030 CROSSING WALLACE CREEK...
  CR 424 CROSSING ROUGH CREEK...
  COUNTY ROAD 343 CROSSING CHEROKEE CREEK...
  COUNTY ROAD 432 CROSSING CHEROKEE CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF SAN SABA COUNTY.

LAT...LON 3092 9841 3093 9888 3146 9909 3138 9870
      3135 9870 3137 9865 3128 9860 3127 9862
      3127 9859 3118 9853 3114 9852 3112 9854
      3110 9853 3112 9850 3096 9845
TIME...MOT...LOC 2241Z 338DEG 5KT 3118 9882

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:46 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford44 min
Aug 11, 11:42 AM CDTSpecial Weather StatementSJTIrion33 min
Aug 11, 12:12 PM CDTSpecial Weather StatementSJTSan Saba33 min
Aug 11, 12:16 PM CDTSpecial Weather StatementSJTIrion44 min
Aug 11, 12:19 PM CDTSpecial Weather StatementSJTMenard41 min
Aug 11, 12:33 PM CDTAreal Flood AdvisorySJTIrion, Schleicher87 min
Aug 11, 12:38 PM CDTSpecial Weather StatementSJTMenard52 min
Aug 11, 12:44 PM CDTSpecial Weather StatementSJTSan Saba31 min
Aug 11, 12:59 PM CDTSpecial Weather StatementSJTIrion46 min
Aug 11, 1:08 PM CDTSpecial Weather StatementSJTSchleicher22 min
Aug 11, 1:21 PM CDTSpecial Weather StatementSJTMason39 min
Aug 11, 1:28 PM CDTSpecial Weather StatementSJTMenard47 min
Aug 11, 1:41 PM CDTSpecial Weather StatementSJTSchleicher34 min
Aug 11, 1:47 PM CDTAreal Flood AdvisorySJTMenard88 min
Aug 11, 1:58 PM CDTSpecial Weather StatementSJTMason32 min
Aug 11, 2:13 PM CDTSpecial Weather StatementSJTSchleicher47 min
Aug 11, 2:15 PM CDTSpecial Weather StatementSJTMenard45 min
Aug 11, 2:36 PM CDTSpecial Weather StatementSJTKimble39 min
Aug 11, 3:09 PM CDTSpecial Weather StatementSJTMcCulloch51 min
Aug 11, 3:45 PM CDTSpecial Weather StatementSJTCoke30 min
Aug 11, 4:03 PM CDTSpecial Weather StatementSJTMcCulloch27 min
Aug 11, 4:21 PM CDTSpecial Weather StatementSJTCoke24 min
Aug 11, 4:33 PM CDTSpecial Weather StatementSJTMcCulloch, San Saba27 min
Aug 11, 4:44 PM CDTAreal Flood AdvisorySJTCoke, Tom Green2 hr
Aug 11, 5:02 PM CDTSpecial Weather StatementSJTSan Saba28 min
Aug 11, 5:21 PM CDTAreal Flood AdvisorySJTSan Saba114 min
Aug 11, 5:31 PM CDTSpecial Weather StatementSJTBrown29 min
Aug 11, 5:43 PM CDTSpecial Weather StatementSJTSan Saba32 min
Aug 11, 6:03 PM CDTSpecial Weather StatementSJTRunnels27 min
Aug 11, 6:08 PM CDTSevere Thunderstorm WarningSJTRunnels37 min
Aug 11, 6:21 PM CDTSpecial Weather StatementSJTSchleicher24 min
Aug 11, 6:42 PM CDTAreal Flood AdvisorySJTRunnels2 hr
Aug 11, 6:48 PM CDTSpecial Weather StatementSJTMenard27 min
Aug 11, 6:53 PM CDTSpecial Weather StatementSJTColeman22 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.